T. Gallai, On directed paths and circuits, Theory of Graphs (Proc. Colloq. Titany, pp.115-118, 1966.

A. Gyárfás, Graphs with k odd cycle lengths, Discrete Mathematics, vol.103, issue.1, pp.41-48, 1992.
DOI : 10.1016/0012-365X(92)90037-G

M. Hasse, Zur algebraischen Begr??ndung der Graphentheorie. I, Mathematische Nachrichten, vol.27, issue.5-6, pp.275-290, 1964.
DOI : 10.1002/mana.19650280503

J. Hopcroft and R. Tarjan, Algorithm 447: efficient algorithms for graph manipulation, Communications of the ACM, vol.16, issue.6, pp.372-378, 1973.
DOI : 10.1145/362248.362272

T. Kaiser, O. Ruck´yruck´y, and R. Skrekovski, Graphs with Odd Cycle Lengths 5 and 7 are 3-Colorable, SIAM Journal on Discrete Mathematics, vol.25, issue.3, pp.1069-1088, 2011.
DOI : 10.1137/090761860

R. Kim, S. Kim, J. Ma, and B. Park, -chromatic digraphs, Journal of Graph Theory, vol.1, issue.4
DOI : 10.1051/m2an/1967010501291

C. Löwenstein, D. Rautenbach, and I. Schiermeyer, Cycle length parities and the chromate number, J. Graph Theory, vol.64, issue.3, pp.210-218, 2010.

P. Mihók and I. Schiermeyer, Cycle lengths and chromatic number of graphs, Discrete Mathematics, vol.286, issue.1-2, pp.147-149, 2004.
DOI : 10.1016/j.disc.2003.11.055

B. Roy, Nombre chromatique et plus longs chemins d'un graphe, Revue fran??aise d'informatique et de recherche op??rationnelle, vol.1, issue.5, pp.129-132, 1967.
DOI : 10.1051/m2an/1967010501291

URL : https://www.esaim-m2an.org/articles/m2an/pdf/1967/03/m2an1967010501291.pdf

D. P. Sumner, Subtrees of a graph and the chromatic number, The theory and applications of graphs, pp.557-576, 1980.

L. M. Vitaver, Determination of minimal coloring of vertices of a graph by means of boolean powers of the incidence matrix, Doklady Akademii Nauk SSSR, vol.147, pp.758-759, 1962.

S. S. Wang, Structure and Coloring of Graphs with Only Small Odd Cycles, SIAM Journal on Discrete Mathematics, vol.22, issue.3, pp.1040-1072, 2008.
DOI : 10.1137/S0895480197323883